# SDR DALA2020123004341

- Difficulty date: December 30, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 82,642 hours, 37,306 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Condition: No Test
- Location: Seat 5cd
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST FOUND PSU AT SEAT 2CD WILL NOT OPEN.  CORRECTIVE ACTION: REPLACED PSU.  OPERATIONS CHECK GOOD.
